Jump to content

Godsgal

Members
  • Content Count

    242
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Godsgal

  • Rank
    Advanced Member
  • Birthday 04/22/1981

Profile Information

  • Gender
    Female
  • Location
    South Florida
  • Interests
    God, family, friends

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Wowee!!! I am just now seeing all the questions. Well let me first say that I feel like a walking miracle. I'm not sure if everyone who posted here knows how sick I was but Mack's Mom. Let me say that by the grace of God, I am AMAZINGLY better. I bought Annie Hopper's program for at home and I noticed results the first day. I used to be able to eat 8 things. That's it. And I was so sick I was taking 75-100 mg. of benadryl a day plus 20 mg of zyrtec and all the other mast cells meds. I haven't even taken rescue meds since October. I feel so blessed. To answer Kate & Serbo, I fee
  2. I too have gotten the numb face , throat, back, etc. Very disconcerting, I know! But it will go away with the right meds and avoiding the offending item.
  3. MissMarple------My mast cell issues have been GREATLY reduced to almost a nil which is amazing considering some of the pleas I have made on here! I did it at home. You can go to the seminar or do it at home.
  4. I honestly am not extremely knowledgeable about the treatments out there beyond neuroplasticity. Neuroplasticity is the basis of what I am doing and I have been highly medicated on anti-histamines, near full-blown anaphylactic episodes, and have had POTS symptoms to the hilt. Neuroplasticity and faith in God has been the single most helpful thing to my sensitivities.
  5. hey....well I started a neuroplasticity program in October but only little bits and pieces sent from a friend. I decided to buy my own. And I'm on the 4th day and it's amazing. Yes I am still on my meds but I'm taking less midodrine and, normally I'm anxious and really need to take my meds at certain times. Now I forget to take them. What a difference!!! Praise GOD!!! I have added tons of foods back into my diet where I used to only be able to eat 8 things only. I can use toothpaste and deodorant again and I don't have to use benadryl to wash my hair. So incredibly grateful.
  6. Research multiple chemical sensitivity. I had this for a while and it totally changed my life during that time. I was totally homebound and unable to go anywhere or be around people. It made my life very lonely and isolated. I am incorporating my faith in God/Christ with a program www.dnrsystem.com and it has made a HUGE difference in this, along with my POTS/mast cell symptoms. I'm getting my life back thank God!!!! I read a book prior because I was pretty skeptical....The brain that changes itself...by Dr. Norman Doidge. I really now believe that all my pots/mast cell stuff is an imp
  7. Could singulair be of any help? I have had lots of breathing issues related to my MCAD/pots stuff. I take singulair 10 mg twice a day and that helps a lot! Plus my MCAD regime.
  8. When I get one, my heart rate is normal, but I have that feeling like when you swerve to avoid a near collision in your car and it takes a few minutes to get that feeling to go away. That OH CRAP...that just scared me half to death feeling. That's what it feels like to me.
  9. Just wanted to throw my 2 cents in here...I have MCAD and my tryptase is ALWAYS normal. Getting on the right meds is critical. If you are seriously reacting, take a good look at what you take. Singulair chewables would mess me up big time. And I have to start slow too. I would take an adult Singulair and just cut the thing in half before I took kids meds because of all the junk in them. The singulair helps me a lot. I take it twice a day. Doxepin is supposed to be 60-80 times more powerful than benadryl. Wish I could take it but it interferes with midodrine. If you're seriously react
  10. Hi...I have cutaneous masto...I would definitely get that biopsied and by someone who knows how to do it and what they are looking for.
  11. Hi....I have POTS & mast cell activation and I can't color my hair. I have lovely dark roots about 6 inches long with super blond bottoms. I just have to embrace my hair with love at this point as I can't even walk near a salon. I do see a lot of all natural hair colors on line that you can get at a health food store like whole foods (not sure if you have those where you are). That's what I would recommend. There are more natural things too like chamomile tea for blond hair and other natural dyes from the earth like lemon and all that but I have no clue if they work. I would google i
  12. Hi Rich, I have POTS and mast cell activation disorder which is causing my POTS. I have a lot of breathing issues myself and very similar to yours. I find mine is aggravated by any physical activity, being hot, eating certain things, and being near things I'm allergic too. What helps me are mast cell meds which may be a nice experiment for you if you think you have a mast cell issue because mast cell meds are all over the counter and wouldn't hurt to take them (just check with your pharmact/doctor to clear you with any meds you're taking). So, an H1 blocker like benadryl, claritin, zyrtec
  13. Hello there....I read your whole story and it reminded me of myself.....wanting so badly to find out what was causing this mysterious life changing illness. We all know how crazy this journey is and take heart you are not alone. I know a lot of us on here have different reasons why we have POTS and you can read a lot of the causes of POTS on this site outside of the forum. That is so helpful. When I first got sick last December I went to every field of medicine, the best researched doctor I could find, and I had them test me for everything. Neurology, cardiology, electrophysiology, rheuma
  14. I wanted to mention that beta blockers are not good for people with mast cell problems. I took one for a while and I was better off of it! Try the benadryl in a really bad moment and see if it helps. Or try an h1 (claritin, zyrtec, allegra) AND an H2 at the same time (pepcid, zantac, tagamet) when you're not feeling well and see if it helps. I have numbness across my face and I started trying to link it to things. Pepcid actually made my whole face & throat go numb for about a month. It was terrifying! I stopped the pepcid and the numbness stopped. Don't worry about cancer!!!! T
  15. I agree with Mack's mom!!! You could also try claritin or allegra too if you don't like the drowsy factor of the meds Julie mentioned.
×
×
  • Create New...